# SDR LR7A08100

- Difficulty date: August 19, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 46,133 hours, 26,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 36201410
- Condition: Warped
- Location: Fs 497-537
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-9 CHECK, PER JOB CARD HST5301, FOUND BELLY SKIN WARPED AT FS 497 TO 537, WL128 TO 141, LBL 50 TO RBL 50.  REPAIRED IAW SMP583 CHAP 51-60, 51-70 AND DWG 362014.
